Top Posters
Since Sunday
4
4
1
New Topic  
wrote...
Posts: 33
Rep: 0 0
3 months ago
A patient is taking nonsteroidal anti-inflammatory agents for arthritis of the knees and hips. Which of the following diseases is a result of cellular destruction of the gastrointestinal tract from this medication?
A)Esophageal cancer
B)Bowel obstruction
C)Liver cancer
D)Peptic ulcer disease
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 34 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 135
3 months ago
Sign in or Sign up in seconds to unlock everything.
D
Feedback:
Cell destruction will occur from the ingestion of NSAIDs, which can lead to the development of peptic ulcer disease. Nonsteroidal anti-inflammatory agents do not cause esophageal cancer, bowel obstruction, or liver cancer.

1
Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  361 People Browsing
Related Images
 867
 2716
 100

▶️ Video: Alzheimer's Disease

For a complete list of videos, visit our video library